# SDR AUS20020132

- Difficulty date: January 22, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501025
- Condition: Damaged
- Location: Mlg
- Part time: 5,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR TORQUE TUBE DAMAGED. SUSPECT DAMAGE ORIGINATED FROM CRACKING AROUND THE FORK BOLT AREA.
